# SDR COEA2018082115805

- Difficulty date: July 11, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Part number: S5537498020401
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER RUDDER UPPER FITTING, UPPER HORIZONTAL ANGLE CRACKED. REPLACED.
